# SDR SWAA2024012243272

- Difficulty date: January 21, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 23,473 hours, 11,537 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

23-153-03732-TLD (N8523W - SWA - REPAIR - EXTERNAL GROUND POWER RECEPTACLE DOOR SURROUND DOUBLER BENT AND CRACKED AT LOWER TAB - PERMANENT)<[01] REMOVED DAMAGE PER SRM 52-10-15-2R-4;[02] ACCOMPLISHED HFEC INSPECTION OF CUTOUT PER 737 NDT MANUAL PART 6 51-00-00 FIG 23. NO DEFECTS NOTED;[03] PERFORMED REPAIR OF THE EGPR CUT OUT. IAW SRM53-10-15-2R-4
